MAUDE Adverse Event Report: DJO LLC LEGEND XT 2CH STIM PKG; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC LEGEND XT 2CH STIM PKG; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2763
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the unit applicator allegedly burned the patient on the neck area.The biomed claims per statements of clinical staff this might have been a user error.
 
Additional Manufacturer Narrative
It was reported that the unit applicator allegedly burned the patient on the neck area.The biomed claims per statements of clinical staff this might have been a user error.Djo is evaluating this device.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
It was reported that the unit applicator allegedly burned the patient on the neck area.The biomed claims per statements of clinical staff this might have been a user error.Djo is evaluating this device.After performing functional and electrical testing, the technician was unable to duplicate the reported complaint.The product met manufacturer specifications.Possible root causes include moisture or misapplication of the electrodes.

Brand Name
LEGEND XT 2CH STIM PKG
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key13805737
Report Number9616086-2022-00003
Device Sequence Number4029661
Product Code IMG
UDI-Device Identifier00888912293013
UDI-Public00888912293013
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2763
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown